# SDR SIMA20130219005

- Difficulty date: February 19, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 20,539 hours, 17,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE EXIT ROW OVERHEAD EMERGENCY EXIT LIGHTED SIGN AFT FACE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TAPPED LIGHT.  TURNED EMERGENCY LIGHTS OFF AND BACK ON.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME IAW EMB-145 AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
